Author Topic: Going cold turkey  (Read 1033 times)

[Buddie]

Re: Going cold turkey
« Reply #10 on: January 26, 2022, 09:56:21 am »
that was my problem too aria. i think only the time will heal this crap. never ever take benzo! forget it! i rather have 100000000 panic attacks or anxiety attacks,but this is terrible. this is pure hell. and im 3 weeks out. every day just a little improvement.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Going cold turkey
« Reply #11 on: January 26, 2022, 11:53:58 am »
Mine didnít feel like any improvement for like those first two months. The symptoms just seemed to get worse. Maybe not worse, but the symptoms kept changing or adding new ones to what I was already dealing with. Itís been torture. Feeling better now, but I struggle still with anxiety and hopelessness.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Going cold turkey
« Reply #12 on: January 26, 2022, 12:56:58 pm »
and what about the weight loss?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Going cold turkey
« Reply #13 on: January 26, 2022, 01:08:55 pm »
Hi Dom, how are you doing?

Hey [...], thanks for dropping in to support [...], you and [...] understand all too well how it feels to quit cold turkey so I'm sure she appreciates your support.  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Going cold turkey
« Reply #14 on: January 26, 2022, 02:21:45 pm »
yes i do help them,i can only share my CT experiences,but thats hella sure i will never take it again. i'll get deployed to IRAQ 2022 september,so i need to get my life back. i am almost functional. but the restlessness is still here. restlessness last about 4weeks after ct i think,normally.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Going cold turkey
« Reply #15 on: April 09, 2022, 10:51:09 pm »
Hello,

Just wanted to add that Hydroxizine did nothing for me except give me tachycardia. Amped my anxiety up to next level. Had to take a xanax just to calm myself from its effects.
Adding medicines to stop xanax does not work for me so far. I also went 17 days cold turkey in January and went to the ER just because the insomnia was getting to me and BP was slightly elevated.  I wish now that after everything checked out ok that night I had just come home and continued.
Oh well, now I am trying to taper but part of me also wants to go to a facility. I am praying for the Lord's discernment.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Going cold turkey
« Reply #16 on: April 12, 2022, 06:04:17 am »
Hello,

Just wanted to add that Hydroxizine did nothing for me except give me tachycardia. Amped my anxiety up to next level. Had to take a xanax just to calm myself from its effects.
Adding medicines to stop xanax does not work for me so far. I also went 17 days cold turkey in January and went to the ER just because the insomnia was getting to me and BP was slightly elevated.  I wish now that after everything checked out ok that night I had just come home and continued.
Oh well, now I am trying to taper but part of me also wants to go to a facility. I am praying for the Lord's discernment.

Hydroxizine made my anxiety so much worse too. It made my breathing so shallow and that TERRIFIED me. I was hoping it would help me sleep, but no such luck.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Going cold turkey
« Reply #17 on: May 20, 2022, 05:32:06 am »
Thank I have beem off restoril almost 4 months.  I sleep 6 to 8 hours a night.  I used to like going to sleep from the pills at 4pm.  Now I have to wake anywhere from 9pm to 240 am to sleep.  I have severe anxiety when I  not at my brother's.  I wake up stores once or twice a night.  I had to quit my job and now looking for another
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Going cold turkey
« Reply #18 on: May 20, 2022, 02:31:18 pm »
It sounds like you're getting great sleep without the drugs, this is such good news.  It takes time to get our sleep rhythm fine-tuned but you're getting sleep and that's what's important. 

It also sounds like life is still happening as it does for all of us and learning how to deal with the ups and downs without drugs is a challenge.  Learning skills to handle what life dishes out will be so much better than relying on drugs that turn on you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.